Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Fermat's cubic, Klein's quartic and rigid complex manifolds of Kodaira dimension one

Title data

Bauer, Ingrid ; Gleissner, Christian:
Fermat's cubic, Klein's quartic and rigid complex manifolds of Kodaira dimension one.
In: Documenta Mathematica. Vol. 25 (2020) . - pp. 1241-1262.
ISSN 1431-0635
DOI: https://doi.org/10.25537/dm.2020v25.1241-1262

Review:

Related URLs

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Rigid complex manifolds; deformation theory; quotient singularities; toric geometry
Subject classification: Mathematics Subject Classification Code: 14B12 (14D06 14M25 32G05 32G07)
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry > Professor Algebraic Geometry - Univ.-Prof. Dr. Ingrid Bauer
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Professor Algebraic Geometry
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 16 Jun 2021 10:22
Last Modified: 21 Jun 2021 09:48
URI: https://eref.uni-bayreuth.de/id/eprint/65813